# SDR RYNA201000325006

- Difficulty date: March 22, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N125RD
- Make and model: Boeing 767383
- Aircraft serial: 24849
- Aircraft time: 85,021 hours, 12,796 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AND TESTING OF THE EMERGENCY LIGHTING SYSTEM THE RT SIDE OF THE CABIN THE EMERGENCY LIGHTS BETWEEN SEAT ROWS 10H/J AND 32H/J WERE NOTED TO BE INOPERATIVE.  REPAIRED BROKEN WIRE AND SHORTED PINS AT SEAT ROWS 20J/H CROSS AISLE AND REPLACED ASSOCIATED BATTERY PACK.  EMERGENCY FLOOR LIGHT CHECKS NORMAL.
